VOL. 24 · NO. 1 | January, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 24 (1), (January, 1972)
No abstract available
Articles
Bienvenido F. NEBRES
J. Math. Soc. Japan 24 (1), 1-19, (January, 1972) DOI: 10.2969/jmsj/02410001
KEYWORDS: 02B25
No abstract available
Tetsuji SHIODA
J. Math. Soc. Japan 24 (1), 20-59, (January, 1972) DOI: 10.2969/jmsj/02410020
KEYWORDS: 14J25, 10D20, 32J15
No abstract available
Hideki OMORI
J. Math. Soc. Japan 24 (1), 60-88, (January, 1972) DOI: 10.2969/jmsj/02410060
KEYWORDS: 58D05
No abstract available
Tominosuke OTSUKI
J. Math. Soc. Japan 24 (1), 89-122, (January, 1972) DOI: 10.2969/jmsj/02410089
KEYWORDS: 53A10, 53C40
No abstract available
Mohan S. PUTCHA, Adil YAQUB
J. Math. Soc. Japan 24 (1), 123-127, (January, 1972) DOI: 10.2969/jmsj/02410123
KEYWORDS: 16A38
No abstract available
Harold ALLEN, Charles BELNA
J. Math. Soc. Japan 24 (1), 128-131, (January, 1972) DOI: 10.2969/jmsj/02410128
KEYWORDS: 30A74
No abstract available
Takuro SHINTANI
J. Math. Soc. Japan 24 (1), 132-188, (January, 1972) DOI: 10.2969/jmsj/02410132
KEYWORDS: 10.41
No abstract available
Back to Top